I’m on day 10 of Prozac 20mg and 0.5mg clonazepam twice a day. After I try to do chores or recumbent exercise bike (30min) I get very weak and exhausted and have to lie down again. Is this a side effect of the meds? It scares me as I’ve always worked hard and exercised.
Does Prozac cause exhaustion, weakness?
Question posted by Redfinch on 4 Feb 2021
Last updated on 4 February 2021 by WildcatVet
PROZAC: "Very common (10% or more of users): Asthenia/fatigue (up to 21%)"
Asthenia is a lack of energy/strength.
CLONAZEPAM: "Common (1% to 10%): Fatigue, lassitude, tiredness"
Lassitude is physical or mental weariness/lack of energy.
You're probably experiencing these side effects which generally resolve within a couple of weeks.
If it's persistent or overwhelming you might need to ask your doctor for advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.